Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 397, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2023, 9:52 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2023, 9:52 PM CDT (02:52 UTC)
- Expired
- Sep 23, 2023, 10:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 10:26 PM CDT | HAIL 2 | 2 S Indianola, OK | Report from mPING: Hen Egg (2.00 in.). |
| Sep 23, 10:30 PM CDT | TSTM WND DMG | 2 S Indianola, OK | Report from mPING: 1-inch tree limbs broken; Shingles blown off. |
| Sep 23, 10:31 PM CDT | TSTM WND DMG | 2 Ese Indianola, OK | Numerous trees down. Barn destroyed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
631
WUUS54 KTSA 240252
SVRTSA
OKC091-121-240330-
/O.NEW.KTSA.SV.W.0397.230924T0252Z-230924T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
952 PM CDT Sat Sep 23 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern McIntosh County in southeastern Oklahoma...
Northwestern Pittsburg County in southeastern Oklahoma...
* Until 1030 PM CDT.
* At 951 PM CDT, a severe thunderstorm was located 5 miles north of
Raiford, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Eufaula... Crowder...
Canadian... Indianola...
Hanna... Stidham...
Arrowhead State Park... Raiford...
Vivian... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 246 and
249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3537 9598 3538 9596 3538 9588 3542 9588
3545 9580 3529 9545 3523 9545 3503 9587
3520 9598
TIME...MOT...LOC 0251Z 315DEG 22KT 3534 9582
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
882
WWUS54 KTSA 240312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Sat Sep 23 2023
OKC091-121-240330-
/O.CON.KTSA.SV.W.0397.000000T0000Z-230924T0330Z/
McIntosh OK-Pittsburg OK-
1012 PM CDT Sat Sep 23 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES...
At 1012 PM CDT, a severe thunderstorm was located near Raiford,
moving southeast at 20 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations in or near the path include...
Eufaula... Crowder...
Canadian... Indianola...
Hanna... Stidham...
Arrowhead State Park... Raiford...
Vivian... Vernon...
This includes Interstate 40 in Oklahoma between mile markers 246 and
249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3537 9598 3538 9596 3538 9588 3542 9588
3545 9580 3529 9545 3523 9545 3503 9587
3520 9598
TIME...MOT...LOC 0312Z 325DEG 19KT 3525 9575
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 9:38 PM CDT, 14 minutes earlier.
Area forecast discussion, Sep 23, 9:38 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
938 PM CDT Sat Sep 23 2023
...New UPDATE...
.UPDATE...
Issued at 923 PM CDT Sat Sep 23 2023
Scattered strong to severe thunderstorm activity continues in
strongly unstable pre-frontal airmass across eastern Oklahoma.
Weaker activity within a warm advection regime is starting to
spread into northwest Arkansas as well. Storms are starting to
cluster south of the Tulsa area where some excessive rainfall has
been observed on radar with estimates in the 3-4 inch range over
the past six hours from around Mounds to east of Okmulgee. Another
area with 3-4 inches amounts mostly from a lone supercell earlier
in the afternoon extends from Henrietta to Crowder. Meanwhile the
synoptic front continues to push south across southeast Kansas
into central Oklahoma. Convection has been slow to develop
southward along the front but this could change as stronger mid
level forcing begins to encroach on the area. No changes needed to
the current forecast or ongoing headlines with storms expected to
continue spreading southeast and east across the remainder of
southeast Oklahoma and west-central Arkansas through the evening
with more development along the cold front as it moves toward the
I-40 corridor through sunrise Sunday. Instability and shear
parameters will remain favorable for occasional severe storms with
large hail and damaging winds the main threat along with
torrential rainfall. Expect the severe watch to be extended
shortly.
&&
.SHORT TERM...
(Through tonight )
Issued at 250 PM CDT Sat Sep 23 2023
Isolated convection has recently developed across NE OK in a
corridor of prefrontal mid level warm advection. While these
storms are likely rooted above the boundary layer per the 19z
KOUN sounding, steep lapse rates and sufficient shear is available
to support a severe potential with large hail the initial concern.
Should convection continue to foster within this pre frontal
corridor the chances of more surface based storms will increase
along with a corresponding uptick in severe potential. The more
probable scenario is additional storms initiate ahead of the cold
front across far NE OK and southern KS by late afternoon and
quickly become severe as the full instability / shear profile can
be realized. Initial supercell storms will have slower storm
motions as low level shear increases and cell interaction along
with a growing cold pool will become more probable. The result is
likely to be a steady upscale growth into severe storm clusters
with a window for all severe hazards along with an increasing
flood threat. The storm complex will spread east and southeast
through the evening and overnight hours. The trend will be toward
more of a flooding risk, however a risk of strong downbursts may
continue into the overnight hours as the shallow moisture profiles
allow aggressive downdrafts. The consensus for the heavier
rainfall footprint is slightly eastward through tonight and the
flood watch has been expanded accordingly.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 250 PM CDT Sat Sep 23 2023
Storms will likely be ongoing early Sunday but in a weakened state
across SE OK into western AR. The progression of the associated
outflow boundary will be an important feature regarding additional
storm develop later in the day Sunday through Sunday night. As
another mid level influences the region late Sunday storms will
develop and strengthen along and especially south of the outflow
boundary. There is potential for another round of heavy rain
across SE OK through Sunday night and this area may require a
flood watch as trends become more clear. Precip should be ending
from north to south through the day Monday with dry weather and
warm temperatures then set to prevail for much of next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 646 PM CDT Sat Sep 23 2023
Thunderstorms increasing in coverage across eastern OK expected to
form into one or more clusters and move east and south through the
evening eventually impacting KMLC and AR terminals. Sufficient
instability for tempo group to include IFR conditions and gusty
winds in excess of 30kt as main convective cluster moves through.
Expect storms to clear northeast OK sites after 05Z but linger in
AR and at KMLC through 11Z. Low clouds will spread in behind
convective activity as frontal boundary slowly sinks south across
the area with MVFR conditions likely. CLoud may break or rise to
VFR during the afternoon but confidence low at best in timing. Late
afternoon storms may start near KMLC but left mention out of TAF
for now with uncertainty in timing and recovery of airmass in wake
of morning activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 82 63 86 / 80 30 30 0
FSM 72 84 69 87 / 100 70 60 30
MLC 71 87 66 86 / 80 60 60 20
BVO 64 83 57 86 / 80 20 10 0
FYV 65 82 61 84 / 100 60 50 20
BYV 66 81 61 81 / 90 60 40 20
MKO 68 81 64 84 / 90 50 40 10
MIO 66 81 59 83 / 90 30 20 0
F10 67 82 63 83 / 80 50 40 10
HHW 72 87 67 84 / 70 70 80 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Sunday for OKZ049-055>058-060>063-
067>076.
AR...Flood Watch until 7 AM CDT Sunday for ARZ001-002-010-011-019.
&&
SHORT TERM...24
LONG TERM....07
AVIATION...24Hazardous weather outlook, Sep 23, 5:47 PM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023
...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...early evening.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Late evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.
EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Sep 23, 8:49 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
849 PM CDT Sat Sep 23 2023
OKZ054-055-060-240215-
Tulsa OK-Osage OK-Washington OK-
849 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
SOUTHWESTERN WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 915
PM CDT...
At 849 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Skiatook, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Owasso... Skiatook...
Collinsville... Sperry...
Vera... Turley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3642 9581 3642 9579 3640 9579 3639 9581
3625 9581 3624 9582 3626 9617 3644 9617
3648 9581
TIME...MOT...LOC 0149Z 268DEG 30KT 3635 9608
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 23, 9:14 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
914 PM CDT Sat Sep 23 2023
OKZ059-064-240245-
Pawnee OK-Creek OK-
914 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CREEK AND SOUTH
CENTRAL PAWNEE COUNTIES THROUGH 945 PM CDT...
At 913 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Yale, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and dime size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Drumright... Oilton...
Jennings... Terlton...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3621 9637 3595 9637 3596 9662 3616 9662
3616 9682
TIME...MOT...LOC 0213Z 267DEG 33KT 3607 9673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 23, 9:30 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
930 PM CDT Sat Sep 23 2023
OKZ070-071-073-074-240330-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
930 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL...
SOUTHEASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTH CENTRAL
MUSKOGEE COUNTIES THROUGH 1030 PM CDT...
At 930 PM CDT, Doppler radar indicated a strong thunderstorm near
Eufaula, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eufaula... Quinton...
Porum... Kinta...
Canadian... Stidham...
Arrowhead State Park... Enterprise...
Lake Eufaula State Park... Onapa...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Oklahoma.
&&
LAT...LON 3545 9529 3510 9522 3512 9565 3539 9575
TIME...MOT...LOC 0230Z 268DEG 13KT 3528 9563
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
69Special weather statement, Sep 23, 9:32 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
932 PM CDT Sat Sep 23 2023
OKZ054-055-059-060-064-240300-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
932 PM CDT Sat Sep 23 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE...NORTHWESTERN
CREEK...SOUTHWESTERN WASHINGTON...SOUTHEASTERN PAWNEE AND
NORTHWESTERN TULSA COUNTIES THROUGH 1000 PM CDT...
At 931 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 9 miles southwest of Avant to 3 miles east of
Osage to 2 miles southwest of Terlton. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Sand Springs...
Skiatook... Cleveland...
Mannford... Sperry...
Oilton... Jennings...
Avant... Westport...
Vera... Osage...
Terlton... Keystone State Park...
Walnut Creek State Park... Turley...
Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3615 9662 3631 9649 3649 9629 3649 9581
3628 9594 3609 9613 3609 9662
TIME...MOT...LOC 0231Z 253DEG 36KT 3639 9618 3630 9636 3616 9652
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 23, 9:33 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
933 PM CDT Sat Sep 23 2023
OKZ065-066-071-240300-
Okmulgee OK-Okfuskee OK-McIntosh OK-
933 PM CDT Sat Sep 23 2023
...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...SOUTHERN OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1000 PM CDT...
At 933 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Council Hill to 5 miles
southeast of Dewar to 3 miles northwest of Pharoah. Movement was
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eufaula... Henryetta...
Checotah... Weleetka...
Dewar... Schulter...
Grayson... Hoffman...
Clearview... Stidham...
Raiford... Vivian...
Lake Eufaula State Park... Pharoah...
Hitchita... Bryant...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 223 and
267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3553 9629 3552 9589 3558 9571 3555 9571
3555 9560 3538 9536 3522 9562 3524 9560
3525 9562 3523 9567 3520 9568 3524 9598
3529 9598 3529 9620
TIME...MOT...LOC 0233Z 321DEG 15KT 3553 9562 3541 9586 3547 9616
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Sep 23, 9:46 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
946 PM CDT Sat Sep 23 2023
OKZ060-061-240315-
Tulsa OK-Rogers OK-
946 PM CDT Sat Sep 23 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS AND
NORTHEASTERN TULSA COUNTIES THROUGH 1015 PM CDT...
At 946 PM CDT, Doppler radar indicated a strong thunderstorm near
Skiatook, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Claremore... Owasso...
Skiatook... Collinsville...
Sperry... Oologah...
Turley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3648 9561 3628 9564 3626 9599 3641 9599
3643 9590 3642 9581 3644 9581
TIME...MOT...LOC 0246Z 261DEG 32KT 3635 9594
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 36 min |
| Sep 23, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 33 min |
| Sep 23, 7:28 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Sep 23, 7:32 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 28 min |
| Sep 23, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 41 min |
| Sep 23, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 25 min |
| Sep 23, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 49 min |
| Sep 23, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| Sep 23, 7:48 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee, Pittsburg | 2 hr |
| Sep 23, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Sep 23, 7:54 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 2 hr |
| Sep 23, 8:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Sep 23, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 42 min |
| Sep 23, 8:04 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 116 min |
| Sep 23, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 35 min |
| Sep 23, 8:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Sep 23, 8:14 PM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| Sep 23, 8:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Sep 23, 8:36 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Sep 23, 8:38 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Sep 23, 8:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Sep 23, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Sep 23, 8:49 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Sep 23, 8:50 PM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa | 5 hr |
| Sep 23, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Sep 23, 8:55 PM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Sep 23, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Sep 23, 9:14 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Sep 23, 9:15 PM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee | 5 hr |
| Sep 23, 9:19 PM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Sep 23, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Sep 23, 9:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Sep 23, 9:33 PM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| Sep 23, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 51 min |
| Sep 23, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 19 min |
| Sep 23, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 34 min |
| Sep 23, 9:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Sep 23, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 65 min |
| Sep 23, 10:02 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 3 hr |
| Sep 23, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 40 min |
| Sep 23, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 59 min |
| Sep 23, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 23, 10:57 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 23, 11:07 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 23, 11:08 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Sep 23, 11:09 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Sep 23, 11:23 PM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Sep 23, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 48 min |
| Sep 23, 11:30 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 29 min |
| Sep 23, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Sep 23, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Sep 23, 11:59 PM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 3 hr |
| Sep 24, 12:09 AM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Sep 24, 12:19 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 41 min |
| Sep 24, 12:26 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Sep 24, 12:27 AM CDT | Areal Flood Advisory | TSA | Delaware | 108 min |
| Sep 24, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Sep 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 13 min |
| Sep 24, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Sep 24, 12:44 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Sep 24, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 45 min |
| Sep 24, 12:50 AM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Sep 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 24, 1:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Sep 24, 1:11 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 61 min |
| Sep 24, 1:17 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 58 min |
| Sep 24, 1:20 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Sep 24, 1:30 AM CDT | Special Weather Statement | TSA | Hughes | 30 min |
| Sep 24, 1:36 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Sep 24, 1:42 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg | 3 hr |
| Sep 24, 1:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 24, 1:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Sep 24, 2:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Sep 24, 2:05 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Sep 24, 3:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Sep 24, 3:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Sep 24, 3:53 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 3 hr |
| Sep 24, 4:06 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Sep 24, 4:34 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more | 6 hr |
| Sep 24, 3:35 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.